# SDR 4DPA2023070700001

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N914JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 42,762 hours, 32,982 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RUDDER OSCILLATIONS AFTER AUTOPILOT ENGAGED TO 14000 FEET THEN STOPPED, ALMOST AS THOUGH THE AIRCRAFT WAS OVER CORRECTING RUDDER INPUT. OSCILLATED TO THE EXTENT OF CAUSING THE AIRCRAFT TO NOT ROLL INTO TURN SMOOTHLY BUT RATHER ROLLED SO FAR AND STOPPED AND THEN BEGAN TO ROLL AGAIN. HAND FLEW OUT OF ORANGE COUNTY ON DEPARTURE AND STILL WAS NOTICEABLE WITH YD ENGAGED BUT TO A MUCH LESSER DEGREE. MX DID AN OPERATIONAL TEST OF THE AUTO PILOT SYSTEM OPS CHECK GOOD, ALL COMMANDS WERE FOLLOWED WITH NO DISCREPANCIES. DID A FULL DEFLECTION OPERATIONAL TEST OF THE RUDDER WITH HYDRAULIC EMDP'S. OPS CHECK GOOD. TROUBLESHOT THE YAW TRIM SETTING AND FOUND THE RUDDER NOT CENTERED CORRECTLY EVEN WHEN THE EICAS INDICATION SHOWS IT BEING CENTERED. BLED HYDRAULIC SYSTEM #1 AND #2 AND DID RUDDER PCU TEST. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
